# SDR REXA97041

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 702
- Engine: Garrtt TPE3311
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Connector
- Part number: KPSE06F106S
- Condition: Loose
- Location: Right Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT FUEL FLOW GAUGE ERRATIC.  REPLACED RIGHT FUEL FLOW X-MITTER CANNON PLUG.  (M)
